MathSciNet Relay Station
MathSciNet bibliographic data
MR618395 (83i:20038b) 20G40
Cooperstein, Bruce N. Subgroups of exceptional groups of Lie type generated by long root elements. II. Characteristic two. J. Algebra 70 (1981), no. 1, 283–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement